|Title:||Partition theorems for layered partial semigroups||Journal:||Journal of Combinatorial Theory. Series A||Volume:||98||Issue:||2||First page:||268||Last page:||311||Issue Date:||1-Jan-2002||Rank:||M22||ISSN:||0097-3165||DOI:||10.1006/jcta.2001.3237||Abstract:||
We introduce the notions of layered semigroups and partial semigroups, and prove some Ramsey type partition results about them. These results generalize previous results of Gowers, Furstenberg, and of Bergelson, Blass, and Hindman. We give some applications of these results (see, e.g., Theorem 1.1) and present examples suggesting that our results are rather optimal.
|Publisher:||Elsevier||Project:||National Science Foundation (USA), Grants DMS-0070798 and DMS-0070593|
Show full item record
checked on Dec 3, 2023
checked on Dec 1, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.